Please use this identifier to cite or link to this item:
Title: Finite horizon H[sub ∞] fixed-lag smoothing for time-varying continuous systems
Authors: Zhang, Huanshui
Zhang, David D.
Subjects: Continuous-time systems
Fixed-lag smoothing
Innovation approach
Time varying
Issue Date: Sep-2004
Publisher: IEEE
Source: IEEE transactions on circuits and systems. II, Express briefs, Sept. 2004, v. 51, no. 9, p. 496-499.
Abstract: In this paper, we aim to solve the long-standing H∞ fixed-lag smoothing problem for time-varying continuous systems. By applying a novel innovation analysis approach in an indefinite linear space, a sufficient and necessary condition for the existence of an H[sub ∞] fixed-lag smoother is derived. The H[sub ∞] smoother is calculated by performing the linear matrix differential equation and the integral equation.
Rights: © 2004 IEEE. Personal use of this material is permitted. However, permission to reprint/republish this material for advertising or promotional purposes or for creating new collective works for resale or redistribution to servers or lists, or to reuse any copyrighted component of this work in other works must be obtained from the IEEE.
This material is presented to ensure timely dissemination of scholarly and technical work. Copyright and all rights therein are retained by authors or by other copyright holders. All persons copying this information are expected to adhere to the terms and constraints invoked by each author's copyright. In most cases, these works may not be reposted without the explicit permission of the copyright holder.
Type: Journal/Magazine Article
DOI: 10.1109/TCSII.2004.832771
ISSN: 1057-7130
Appears in Collections:COMP Journal/Magazine Articles

Files in This Item:
File Description SizeFormat 
CS_EB_V51_9_04.pdf147.14 kBAdobe PDFView/Open

All items in the PolyU Institutional Repository are protected by copyright, with all rights reserved, unless otherwise indicated. No item in the PolyU IR may be reproduced for commercial or resale purposes.